# SDR SWAA031938

- Difficulty date: August 28, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 53,868 hours, 45,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED 2 LONG AT BS 520, STR 12L.  REPAIRED SKIN PER SRM.
